# SDR 98ZZZX3544

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Monmouth Aircraft Service Inc, repair station OF1R372K
- Aircraft: N12J
- Make and model: Snias AS350B
- Aircraft serial: 1412
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Failed
- Location: Hydraulic
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT LOST HYDRAULIC PRESSURE IN-FLIGHT.  LANDED UNEVENTFULLY AT WILMINGTON AIRPORT.  INVESTIGATION FOUND HYDRAULIC PUMP SEIZED AND SHAFT SHEARED.
